Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J. From Elsevier Bibliographic data for series maintained by Catherine Liu (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 10, issue 4, 1980
- Classes of orderings of measures and related correlation inequalities. I. Multivariate totally positive distributions pp. 467-498

- Samuel Karlin and Yosef Rinott
- Classes of orderings of measures and related correlation inequalities II. Multivariate reverse rule distributions pp. 499-516

- Samuel Karlin and Yosef Rinott
- Riemann-Stieltjes quasi-martingale integration pp. 517-538

- Michael D. Brennan
- Consistency of a recursive nearest neighbor regression function estimate pp. 539-550

- Luc Devroye and Gary L. Wise
- Admissible and minimax multiparameter estimation in exponential families pp. 551-564

- Malay Ghosh and Ahmad Parsian
- On the rate of approximation in the central limit theorem for dependent random variables and random vectors pp. 565-578

- A. K. Basu
- Multifunctions of faces for conditional expectations of selectors and Jensen's inequality pp. 579-598

- A. Kozek and Z. Suchanecki
- A characterization of Gaussian spaces pp. 599-602

- J. S. Rao and James B. Robertson
- Incomplete Dirichlet integrals with applications to ordered uniform spacings pp. 603-610

- J. S. Rao and Milton Sobel
- Consistent nonparametric regression from recursive partitioning schemes pp. 611-627

- Louis Gordon and Richard A. Olshen
Volume 10, issue 3, 1980
- Estimation of vector ARMAX models pp. 275-295

- E. J. Hannan, W. T. M. Dunsmuir and M. Deistler
- Brunn-Minkowski inequality and its aftermath pp. 296-318

- Somesh Das Gupta
- On the capacity of the continuous time Gaussian channel with feedback pp. 319-331

- Shunsuke Ihara
- On the robustness of least squares procedures in regression models pp. 332-342

- Malay Ghosh and Bimal Kumar Sinha
- Invariant scale matrix hypothesis tests under elliptical symmetry pp. 343-350

- M. A. Chmielewski
- Extreme sample censoring problems with multivariate data: Indirect censoring and the Farlie-Gumbel-Morgenstern distribution pp. 351-362

- N. L. Johnson
- Some asymptotic properties of a progressively censored nonparametric test for multiple regression pp. 363-370

- David M. Delong
- On functional central limit theorems for certain continuous time parameter stochastic processes pp. 371-378

- P. K. Sen and Y. Tsong
- A characterization of Lévy probability distribution functions on Euclidean spaces pp. 379-384

- Stephen James Wolfe
- An extension of the usual model in statistical decision theory with applications to stochastic optimization problems pp. 385-397

- Erik Balder
- A note on the conditional moments of a multivariate normal distribution confined to a convex set pp. 398-404

- Shelby J. Haberman
- Empirical distribution functions and functions of order statistics for mixing random variables pp. 405-425

- Madan L. Puri and Lanh T. Tran
- Admissible solutions of k-extended finite state set and sequence compound decision problems pp. 426-441

- Stephen B. Vardeman
- Laws of large numbers and Beck Convexity in metric linear spaces pp. 442-459

- K. Sundaresan and W. A. Woyczynski
- Asplund operators and A. E. convergence pp. 460-466

- G. A. Edgar
Volume 10, issue 2, 1980
- Spatially homogeneous random evolutions pp. 141-180

- Donald A. Dawson and Habib Salehi
- Point processes of exits by bivariate Gaussian processes and extremal theory for the [chi]2-process and its concomitants pp. 181-206

- Georg Lindgren
- Class L of multivariate distributions and its subclasses pp. 207-232

- Ken-iti Sato
- The necessary and sufficient conditions for dependent quadratic forms to be distributed as multivariate gamma pp. 233-242

- C. G. Khatri
- Maximum likelihood estimation of a multivariate linear functional relationship pp. 243-251

- John D. Healy
- The use of the tetrachoric series for evaluating multivariate normal probabilities pp. 252-267

- Bernard Harris and Andrew P. Soms
- An optimum tolerance region for multivariate regression pp. 268-272

- M. Evans and D. A. S. Fraser
Volume 10, issue 1, 1980
- A canonical decomposition of the probability measure of sets of isotropic random points in n pp. 1-18

- Harold Ruben and R. E. Miles
- A note on computing the distribution of the norm of Hilbert space valued Gaussian random variables pp. 19-25

- Georg Neuhaus
- Operator-stable distributions and stable marginals pp. 26-37

- William N. Hudson
- Cramér-von Mises tests for independence pp. 38-50

- T. De Wet
- The inverted complex Wishart distribution and its application to spectral estimation pp. 51-59

- Paul Shaman
- Robustness to nonnormality of some transformations of the sample correlation coefficient pp. 60-77

- Kocherlakota Subrahmaniam and A. V. Gajjar
- The empirical characteristic function and large sample hypothesis testing pp. 78-87

- John Kellermeier
- Semistable measures on a Hilbert space pp. 88-94

- R. G. Laha and V. K. Rohatgi
- Convergence of weighted sums of random elements in D[0, 1] pp. 95-106

- Robert Lee Taylor and Peter Z. Daffer
- Representation of Banach space valued quasimartingales by real quasimartingales pp. 107-122

- A. U. Kussmaul
- On the value of a stopped set function process pp. 123-134

- Klaus D. Schmidt
- A comment on "minimization of functions of a positive simidefinite matrix A subject to AX = 0" pp. 135-139

- H. Neudecker
Volume 9, issue 4, 1979
- Planar semi-martingales pp. 465-486

- Michael D. Brennan
- General theorems on "Little-" rates of closeness of two weighted sums of independent Hilbert space valued random variables with applications pp. 487-510

- P. L. Butzer, L. Hahn and M. Th. Roeckerath
- Limit theorems for polylinear forms pp. 511-530

- V. I. Rotar'
- An identity for the Wishart distribution with applications pp. 531-544

- L. R. Haff
- On the construction of Wold decomposition for multivariate stationary processes pp. 545-559

- Hannu Niemi
- Convergence rates in the central limit theorem for stationary mixing sequences of random vectors pp. 560-578

- Christian Hipp
- Minimax estimation of the mean of spherically symmetric distributions under general quadratic loss pp. 579-588

- Ann Cohen Brandwein
- Characterizations of multivariate normality II. Through linear regressions pp. 589-598

- C. G. Khatri
- A linear filtering problem in complete correlated actions pp. 599-613

- Ion Suciu and Ilie Valusescu
Volume 9, issue 3, 1979
- Strong consistency of least squares estimates in multiple regression II pp. 343-361

- T. L. Lai, Herbert Robbins and C. Z. Wei
- Separation theorems for singular values of matrices and their applications in multivariate analysis pp. 362-377

- C. Radhakrishna Rao
- On the estimation of the parameters of a power spectrum pp. 378-392

- John Rice
- Asymptotic expansions for conditional distributions pp. 393-400

- R. Michel
- Third order efficiency of conditional tests for exponential families pp. 401-409

- R. Michel
- On some distribution problems in Manova and discriminant analysis pp. 410-419

- Rouh-Jane Chou and Robb J. Muirhead
- Conditional expectations and weak and strong compactness in spaces of Bochner integrable functions pp. 420-427

- James K. Brooks and Nicolae Dinculeanu
- Limit theorems for weighted sums of random elements in separable Banach spaces pp. 428-433

- A. Bozorgnia and M. Bhaskara Rao
- On delayed averages of Brownian motion in Banach spaces pp. 434-441

- Mou-Hsiung Chang
- On Hsu's theorem in multivariate regression pp. 442-451

- J. Kleffe
- On the quadratic estimation of covariance matrices in multivariate linear models pp. 452-459

- W. Y. Tan
- Definition and characterization of multivariate negative binomial distribution pp. 460-464

- D. C. Doss
Volume 9, issue 2, 1979
- On the asymptotic power of some k-sample statistics based on the multivariate empirical process pp. 183-205

- Murray D. Burke
- A bivariate stable characterization and domains of attraction pp. 206-221

- Sidney Resnick and Priscilla Greenwood
- The influence of the nonrecent past in prediction for stochastic processes pp. 222-233

- Harold Sackrowitz
- Classical limit theorems for measure-valued Markov processes pp. 234-247

- Alan F. Karr
- On the asymptotic joint distributions of certain functions of the eigenvalues of four random matrices pp. 248-258

- P. R. Krishnaiah and Jack C. Lee
- Asymptotic expansions for the distributions of functions of a correlation matrix pp. 259-266

- Sadanori Konishi
- Multivariate distributions having Weibull properties pp. 267-277

- Larry Lee
- Some multivariate statistical characterization theorems pp. 278-287

- Eugene Lukacs
- Representation of certain infinitely divisible probability measures on Banach spaces pp. 288-303

- Arunod Kumar and Bertram M. Schreiber
- On the Maximum Likelihood estimation of a linear structural relationship when the intercept is known pp. 304-313

- Lai K. Chan and Tak K. Mak
- A note on rates of convergence in the multidimensional CLT for maximum partial sums pp. 314-321

- Ibrahim A. Ahmad
- Nonparametric estimation of location parameter after a preliminary test on regression in the multivariate case pp. 322-331

- Pranab Kumar Sen and A. K. Md. Ehsanes Saleh
- Counterexample--An inadmissible estimator which is generalized bayes for a prior with "light" tails pp. 332-336

- Lawrence D. Brown
- A note on confidence sequences in multiparameter exponential families pp. 337-340

- Attila Csenki
Volume 9, issue 1, 1979
- Multivariate k-nearest neighbor density estimates pp. 1-15

- Y. P. Mack and M. Rosenblatt
- Representations of general stochastic processes pp. 16-58

- Dudley Paul Johnson
- Spherically invariant processes: Their nonlinear structure, discrimination, and estimation pp. 59-83

- Steel T. Huang and Stamatis Cambanis
- Strong approximations of the Hoeffding, Blum, Kiefer, Rosenblatt multivariate empirical process pp. 84-100

- Miklós Csörgo
- Parametric estimation for a simple branching diffusion process pp. 101-115

- Reg Kulperger
- The likelihood ratio and its applications in sequential analysis pp. 116-129

- Bennett Eisenberg and B. K. Ghosh
- The weak convergence of uniform measures pp. 130-137

- Errol Caby
- Two clarifications on the likelihood surface in functional models pp. 138-149

- Yngve Willassen
- On fair coin-tossing games pp. 150-156

- Robert Chen and Alan Zame
- On necessary and sufficient conditions for uniform strong consistency of estimators of a density and its derivatives pp. 157-164

- R. S. Singh
- Orderamarts: A class of asymptotic martingales pp. 165-172

- N. Ghoussoub
- Summability and vector amarts pp. 173-178

- N. Ghoussoub
| |